# SDR UIEA2020050700954

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N1361A
- Make and model: Boeing 767-31B
- Aircraft serial: 26265
- Aircraft time: 91,753 hours, 20,120 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 6227998013
- Part serial: 2750
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

NOTE - ACFT ATB TO IAH DUE TO: CAPT ADI WENT BLANK DURING CLIMB FOLLOWED BY AN ELECTRICAL BURNING ODOR. CAPT ND WAS INTERMITTENT ON CLIMB ALSO.( A) REMOVED AND REPLACED EADI (CAPT) IAW AMM 31-20-00 - OPS TEST OK.  B) PERFORMED OPS TEST ON CAPT EHSI IAW AMM 31-20-00. NO FAULTS FOUND.  C) PERFORMED EQUIPMENT COOLING SYSTEM INSP & CHECK IAW AMM 21-58-00-735-016-005. NO DEF NOTED.  E) ACCOMPLISHED SERVICE LETTER 767-21-054 AND 039 - PACK WATER EXTRACTOR LINE PLUGGED. FOUND ALL LINES FREE WITH NO BLOCKAGE OR DEBRIS.  F) REMOVED AND REPLACED LH AND RH PACK OUT TEMPERATURE SENSORS (REF FTD 21-09-003). BOTH PACKS CHECK OK  (PACK BULBS PN MS28034-1, NSN)   G) PERFORMED  PACK LOW LIMIT VALVE OPS TEST IAW AMM 21-51-00. OPS CHECK NML.  H) ACCOMPLISHED FUMES IN CABIN CONDITIONAL INSPECTION PER AMM TASK 05-51-56-202-001. NO ODOR OR DEFECTS NOTED. )
